Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering from burning sensation in feet. Should I see a neurologist?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
My feet burn so much at night that I am unable to sleep. Also at night my legs jerk involuntarily. Should I see
A neurologist?
Posted Mon, 30 Sep 2013 in Epilepsy
Answered by Dr. Guru 17 minutes later
Brief Answer:
Yes, you have to consult Neurologist ASAP

Detailed Answer:

Thanks for consulting HealthCareMagic!

Burning sensation in feet is usually caused by peripheral neuropathy which in turn is caused by Diabetes Mellitus, Hypertension, smoking or excess alcohol consumption, proper cause for this and first manage the causative factor.

Involuntary jerks in an epileptic patient and particularly at your age is never normal. So, you need to consult a neurologist ASAP. Morever, you may also need and x XXXXXXX or MRI of lumbar spine as you are unable to sleep properly except in 45 degree angle (I am sorry to hear that).

Hope I have answered your query. Let me know if I can assist you further. If you are satisfied please proceed with closing and rating this answer.

Wish you a good health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor